# SDR C2XA01BT106

- Difficulty date: May 9, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 18,491 hours, 24,669 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9509707BR
- Part serial: 0114
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---DURING 2C INSPECTION MAINTENANCE FOUND RT ENGINE INBOARD AFT MOUNT CRACKED (CANISTER).  REMOVED AND REPLACED RT ENGINE INBOARD AFT MOUNT.  OPS CHECKED GOOD.
